# SDR GLBA20090326A

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 27,188 hours, 32,964 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Annunciator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED A LEFT HAND FIRE LOOP ANNUNCIATOR REPEATEDLY TRIPPED IN FLIGHT. ALSO STARTED TRIPPING LEFT HAND T-HANDLE AND MASTER WARNING ANNUNCIATOR (FLASHES).  MAINTENANCE RE-RACKED THE FIRE EXTINGUISHING MONITOR PRINTED CIRCUIT BOARD P173. OPERATIONAL CHECKS WERE GOOD PER BMM 26-10-01-101.
